# SDR USAA2011081500031

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,819 hours, 16,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 19L MISSING LENS.  MAINTENANCE REPLACED LENS.
